# SDR UPS00434378

- Difficulty date: November 6, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69B142676
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FWD CARGO SHEAR TIE BETWEEN UPPER MAIN DECK FLOOR STRUCTURE AT BS1000  BBL 33 IS CRACKED.  SHEAR TIE REPLACED IAW Q/NOTE 56/2000 PER STANDARD SRM PROCEDURES.
